# SDR ABXA9700620

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413510
- Condition: Delamination
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR TAB HAD 20 PERCENT DELAMINATION WITH POSSIBLE MOISTURE ENTRAPMENT.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN IAW DC-9 SRM.
